# SDR 2002F00376

- Difficulty date: February 28, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

ON DEPARTURE FROM LAX, CABIN FAULT LIGHT CAME ON AT 8,000 FEET CABIN ALTITUDE.  FORWARD OUTFLOW VALVE STUCK AND HORN AT FULL OPEN, AFT WENT TO FULL CLOSED.  AIRCRAFT MADE EMERGENCY DESCENT AND LANDED WITHOUT INCIDENT.  (M)
